MathSciNet Relay Station
MathSciNet bibliographic data
MR2214940 (2006k:37221) 37L30 (35B41 35K57 37L05 47H20)
Zhong, Cheng-Kui; Yang, Mei-Hua; Sun, Chun-You The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations. J. Differential Equations 223 (2006), no. 2, 367–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement